# SDR CALA2014051691035

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 71,183 hours, 25,914 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 LT HAS DAMAGE TO OUTSIDE OF DOOR HANDLE PAN ASSEMBLY, APPEARS TO BE FROM DOOR HANDLE RUBBING INTO PAN ASSEMBLY.  2 LT MED HANDLE ASSEMBLY REMOVED FOR TROUBLESHOOTING EXCESSIVE HANDLE MOVEMENT & FORCE REQUIRED.  NUMEROUS PARTS WORN & LOOSE.  AFTER REPLACING WORN BUSHING & SHAFT, REINSTALLED EXTERIOR HANDLES & SHAFT.
